RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 5, Pages 725–728 (Mi mz1339)  

This article is cited in 1 scientific paper (total in 1 paper)

On the $\varphi$-structure on the projective group $L_2(q)$

S. V. Leshcheva, O. V. Suvorova

Nizhny Novgorod State Technical University

Abstract: In the paper it is proved that the projective group $L_2(q)$ cannot be the automorphism group of a finite left distributive quasigroup. This is a special case of the conjecture according to which the automorphism group of a left distributive quasigroup is solvable.

DOI: https://doi.org/10.4213/mzm1339

Full text: PDF file (144 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:5, 638–640

Bibliographic databases:

UDC: 512.54
Received: 26.07.1996

Citation: S. V. Leshcheva, O. V. Suvorova, “On the $\varphi$-structure on the projective group $L_2(q)$”, Mat. Zametki, 63:5 (1998), 725–728; Math. Notes, 63:5 (1998), 638–640

Citation in format AMSBIB
\Bibitem{LesSuv98}
\by S.~V.~Leshcheva, O.~V.~Suvorova
\paper On the $\varphi$-structure on the projective group $L_2(q)$
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 5
\pages 725--728
\mathnet{http://mi.mathnet.ru/mz1339}
\crossref{https://doi.org/10.4213/mzm1339}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1683646}
\zmath{https://zbmath.org/?q=an:0940.20072}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 5
\pages 638--640
\crossref{https://doi.org/10.1007/BF02312845}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000076726600011}


Linking options:
  • http://mi.mathnet.ru/eng/mz1339
  • https://doi.org/10.4213/mzm1339
  • http://mi.mathnet.ru/eng/mz/v63/i5/p725

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Leshcheva, O. V. Suvorova, “The $\varphi$-structure on the group $ ^3D_ 4$”, Russian Math. (Iz. VUZ), 43:10 (1999), 17–20  mathnet  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:187
    Full text:89
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020